# SDR DALA13026533218

- Difficulty date: May 29, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- Aircraft time: 67,396 hours, 29,873 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN UTILITY AREA FLOORBEAM BETWEEN FR16 -20, Y254 UPPER FLANGE HAS CORROSION.  BLENDED CORROSION IAW SRM 51-74-00 CHECK LIMITS ORIG MAT (0.079"). L=2.5", W=1.47" D=0.43" OUT OF LIMITS IAW SRM 53-11-15, FIG 104.  REMOVED BEAM Y254 FROM FR12 TO FR24 IAW SRM 51-42-11.  LOCATED & DRILLED NEW BEAM IAW SRM 51-44-11. INSTALLED NEW BEAM IAW TRM 53-21-01.
